Author = Eshaghi Gordji, Madjid
Number of Articles: 3
1. Dynamic system of strategic games

Volume 9, Issue 1, Summer and Autumn 2018, Pages 83-98

Madjid Eshaghi Gordji; Gholamreza Askari


2. An inequality related to $\eta$-convex functions (II)

Volume 6, Issue 2, Winter and Spring 2015, Pages 27-33

Madjid Eshaghi; S. S. Dragomir; Mohsen Rostamian Delavar


3. Statistical uniform convergence in $2$-normed spaces

Volume 6, Issue 1, Winter and Spring 2015, Pages 44-52

F. Amouei Arani; M. Eshaghi